# SDR SWAA2022020961102

- Difficulty date: January 13, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 31,912 hours, 14,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT IS CRACKED AT STA 540 RBL 1 ; / [01] REMOVED AND REPLACED CABIN SUPPORT ANGLE AT STA 540 PER SRM 51-40-02.; [02] C/W INSPECTION
